American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A13) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 52 found      Go to page: 1 2

[1] Kenneth R. Davidson, Christopher Ramsey and Orr Moshe Shalit. Operator algebras for analytic varieties. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Matthew Kennedy. Essential normality and the decomposability of homogeneous submodules. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Vladimir Müller. On joint numerical radius. Proc. Amer. Math. Soc. 142 (2014) 1371-1380.
Abstract, references, and article information   
View Article: PDF

[4] Penghui Wang. The essential normality of $N_{\underline{\eta}}$-type quotient module of Hardy module on the polydisc. Proc. Amer. Math. Soc. 142 (2014) 151-156.
Abstract, references, and article information   
View Article: PDF

[5] Gelu Popescu. Unitary invariants on the unit ball of $B(\mathcal{H})^n$. Trans. Amer. Math. Soc. 365 (2013) 6243-6267.
Abstract, references, and article information   
View Article: PDF

[6] Michael Didas and Jörg Eschmeier. Inner functions and spherical isometries. Proc. Amer. Math. Soc. 139 (2011) 2877-2889. MR 2801629.
Abstract, references, and article information   
View Article: PDF

[7] Yufeng Lu, Yixin Yang and Rongwei Yang. An index formula for the two variable Jordan block. Proc. Amer. Math. Soc. 139 (2011) 511-520. MR 2736334.
Abstract, references, and article information   
View Article: PDF

[8] Greg Knese. Polynomials defining distinguished varieties. Trans. Amer. Math. Soc. 362 (2010) 5635-5655. MR 2661491.
Abstract, references, and article information   
View Article: PDF

[9] Gelu Popescu. Operator theory on noncommutative domains. Memoirs of the AMS 205 (2010) MR 2643314.
Book volume table of contents   

[10] Victor Kaftal, David R. Larson and Shuang Zhang. Operator-valued frames. Trans. Amer. Math. Soc. 361 (2009) 6349-6385. MR 2538596.
Abstract, references, and article information   
View Article: PDF

[11] Rongwei Yang. A note on classification of submodules in $H^{2}(D^{2})$. Proc. Amer. Math. Soc. 137 (2009) 2655-2659. MR 2497478.
Abstract, references, and article information   
View Article: PDF

[12] Gelu Popescu. Unitary invariants in multivariable operator theory. Memoirs of the AMS 200 (2009) MR 2519137.
Book volume table of contents   

[13] Gelu Popescu. Multivariable Bohr inequalities. Trans. Amer. Math. Soc. 359 (2007) 5283-5317. MR 2327031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Michio Seto and Rongwei Yang. Inner sequence based invariant subspaces in $H^{2}(D^2)$. Proc. Amer. Math. Soc. 135 (2007) 2519-2526. MR 2302572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Gelu Popescu. Operator theory on noncommutative varieties, II. Proc. Amer. Math. Soc. 135 (2007) 2151-2164. MR 2299493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Raúl E. Curto and Jasang Yoon. Jointly hyponormal pairs of commuting subnormal operators need not be jointly subnormal. Trans. Amer. Math. Soc. 358 (2006) 5139-5159. MR 2231888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Gelu Popescu. Entropy and multivariable interpolation. Memoirs of the AMS 184 (2006) MR 2263661.
Book volume table of contents   

[18] Jörg Eschmeier. On the reflexivity of multivariable isometries. Proc. Amer. Math. Soc. 134 (2006) 1783-1789. MR 2207494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] José Giménez. Subnormal semigroups of composition operators. Proc. Amer. Math. Soc. 133 (2005) 1749-1756. MR 2120274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. William Helton and Scott A. McCullough. A positivstellensatz for non-commutative polynomials. Trans. Amer. Math. Soc. 356 (2004) 3721-3737. MR 2055751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Dan Popovici. A Wold-type decomposition for commuting isometric pairs. Proc. Amer. Math. Soc. 132 (2004) 2303-2314. MR 2052406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Paul Binding and Tomaz Kosir. Root vectors for geometrically simple two-parameter eigenvalues. Trans. Amer. Math. Soc. 356 (2004) 1705-1726. MR 2031038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Carlos A. Cabrelli, Christopher Heil and Ursula M. Molter. Self-similarity and multiwavelets in higher dimensions. Memoirs of the AMS 170 (2004) MR 2052893.
Book volume table of contents   

[24] Ola Bratteli, Palle E. T. Jorgensen and Vasyl′ Ostrovs′kyĭ. Representation theory and numerical AF-invariants. The representations and centralizers of certain states on $\scr O_d$. Memoirs of the AMS 168 (2004) MR 2030387.
Book volume table of contents   

[25] E. Yu. Emel'yanov and Z. Ercan. A formula for the joint local spectral radius. Proc. Amer. Math. Soc. 132 (2004) 1449-1451. MR 2053352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] B. V. Rajarama Bhat, Tirthankar Bhattacharyya and Santanu Dey. Standard noncommuting and commuting dilations of commuting tuples. Trans. Amer. Math. Soc. 356 (2004) 1551-1568. MR 2034318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Raúl Curto and Sang Soo Park. $k$-hyponormality of powers of weighted shifts via Schur products. Proc. Amer. Math. Soc. 131 (2003) 2761-2769. MR 1974333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Jonathan Arazy and Miroslav Englis. Analytic models for commuting operator tuples on bounded symmetric domains. Trans. Amer. Math. Soc. 355 (2003) 837-864. MR 1932728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] C.-G. Ambrozie and D. Timotin. A von Neumann type inequality for certain domains in $\mathbf C^n$. Proc. Amer. Math. Soc. 131 (2003) 859-869. MR 1937424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Rongwei Yang. A trace formula for isometric pairs. Proc. Amer. Math. Soc. 131 (2003) 533-541. MR 1933344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 52 found      Go to page: 1 2